RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2012, Volume 15, Number 1, Pages 101–117 (Mi sjvm461)  

This article is cited in 3 scientific papers (total in 3 papers)

Iterative algorithm of defining the stability of oscillations equation with damping

V. I. Tarakanov, S. A. Lysenkova

Surgut State University, Surgut

Abstract: The problem of studying parametric oscillations with damping is reduced to a spectral problem for a linear bunch of operators in the Hilbert space. Such spectral problem has an efficient algorithm of its solution. The boundaries of the first stability domain for different values of the damping factor and a special form of the periodic function being a part of the equation have been calculated.

Key words: operator, spectrum, iterative algorithm, parametric vibration, stability.

Full text: PDF file (476 kB)
References: PDF file   HTML file

English version:
Numerical Analysis and Applications, 2012, 5:1, 84–98

UDC: 519.632.6+519.624.2+519.642
Received: 23.12.2010
Revised: 26.04.2011

Citation: V. I. Tarakanov, S. A. Lysenkova, “Iterative algorithm of defining the stability of oscillations equation with damping”, Sib. Zh. Vychisl. Mat., 15:1 (2012), 101–117; Num. Anal. Appl., 5:1 (2012), 84–98

Citation in format AMSBIB
\Bibitem{TarLys12}
\by V.~I.~Tarakanov, S.~A.~Lysenkova
\paper Iterative algorithm of defining the stability of oscillations equation with damping
\jour Sib. Zh. Vychisl. Mat.
\yr 2012
\vol 15
\issue 1
\pages 101--117
\mathnet{http://mi.mathnet.ru/sjvm461}
\elib{https://elibrary.ru/item.asp?id=17979257}
\transl
\jour Num. Anal. Appl.
\yr 2012
\vol 5
\issue 1
\pages 84--98
\crossref{https://doi.org/10.1134/S1995423912010089}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857887702}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm461
  • http://mi.mathnet.ru/eng/sjvm/v15/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Tarakanov, S. A. Lysenkova, M. V. Nesterenko, “The precession of a parametric oscillation pendulum with the Cardano suspension”, Num. Anal. Appl., 6:4 (2013), 337–347  mathnet  crossref  mathscinet  elib
    2. V. I. Tarakanov, S. A. Lysenkova, M. V. Nesterenko, “Iterative scheme of finding a spectrum of the product of two non-commutative operators”, Num. Anal. Appl., 7:4 (2014), 345–358  mathnet  crossref  mathscinet
    3. V. I. Tarakanov, A. O. Dubovik, “Iterative algorithm for calculation of spectral parameters of a quadratic bunch of operators in the Hilbert space”, Num. Anal. Appl., 8:1 (2015), 68–80  mathnet  crossref  mathscinet  elib
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:222
    Full text:53
    References:30
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021